Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


swelling ankles
Sep 7, 2012

Am on atripla with no side effects but I have lately started walking as a form of exersice and have noticed that my ankles are swollen and I have a burning sensation under my feet after walking ( I do about 7.5km every morning) I do not have any pain and there are no signs of odema or other symptoms. I wonder if this has anything to do with the medication.

Response from Dr. Henry

Those symptoms warrant discussing with your HIV provier to make sure you are not having any kidney, heart, or neurologic problems related to Atripla or some other medical problem (odds seem low but evaluation is recommended). KH



Previous
Atripla and Ziagen side effects
Next
would like to work as a medical assistant???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement